Affine Incentive Schemes for Stochastic Systems with Dynamic Information

Research output: Contribution to journalConference article

Abstract

In this paper we study the derivation of optimal incentive schemes in two-agent stochastic decision problems with a hierarchical decision structure, in a general Hilbert space setting. The agent at the top of the hierarchy is assumed to have access to the value of other agent's decision variable as well as to some common and private information, and the second agent's loss function is taken to be strictly convex. In this set-up, it is shown that there exists, under some fairly mild structural restrictions, an optimal incentive policy for the first agent, which is affine in the dynamic information and generally nonlinear in the static (common and private) information. Certain special cases are also discussed and a numerical example is solved.

Original languageEnglish (US)
Article number4787818
Pages (from-to)127-132
Number of pages6
JournalProceedings of the American Control Conference
Volume1982-June
StatePublished - Jan 1 1982
Event1st American Control Conference, ACC 1982 - Arlington, United States
Duration: Jun 14 1982Jun 16 1982

ASJC Scopus subject areas

  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'Affine Incentive Schemes for Stochastic Systems with Dynamic Information'. Together they form a unique fingerprint.

  • Cite this